# SDR SWAA011207

- Difficulty date: April 21, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N309SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22948
- Aircraft time: 51,431 hours, 51,787 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6546430
- Part serial: 1431
- Condition: Delaminated
- Location: L/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LT WING INBD FOREFLAP DELAMINATED ON UPPER SURFACE. R&R FOREFLAP PER MM.
